# SDR AALA202507012198

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 13,114 hours, 3,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO HNL DUE TO THE FLIGHT CREW REPORTING A SMELL OF SMOKE THROUGH THE CABIN. FLIGHT ATTENDANTS REPORTED THAT THE SMOKE WAS THROUGHOUT THE CABIN. THE AIRCRAFT LANDED SAFELY AT HNL AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED INSPECTION / TROUBLE SHOOTING FOR SMOKE ODOR FUME WITH NO FAULTS FOUND, NO LEAKS OR ODORS WERE NOTED ON THE FUSELAGE BELLY AREA ALONG WITH THE FLIGHT DECK, CABIN OR GALLEYS. OPERATED BOTH ENGINES AND THE APU WITH NO LEAKS OR ODORS NOTED. MAINTENANCE WAS UNABLE TO IDENTIFY A SPECIFIC PRT THAT WOULD HAVE CAUSED THE REPORTED SMOKE / ODOR.
